The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Chapman, S. J. and Mortimer, D. B. (2005) Exponential asymptotics and Stokes lines in a partial differential equation. Proceedings of the Royal Society of London A, 461 (2060). pp. 2385-2421. ISSN 1364-5021

This list was generated on Wed Oct 22 08:26:13 2014 BST.